×

Found 8 Documents (Results 1–8)

100
MathJax

The explicit solution of the Neumann boundary value problem for Bauer differential equation in circular domains. (Russian. English summary) Zbl 1476.35106

MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI MNR

Bergman and Bauer operators for elliptic equations in two independent variables. (English) Zbl 1098.35060

Le Hung Son (ed.) et al., Finite or infinite dimensional complex analysis and applications. Proceedings of the international conference, Hanoi, Vietnam, August 8–12, 2001. Boston MA: Kluwer Academic Publishers (ISBN 1-4020-7658-4/hbk). Adv. Complex Anal. Appl. 2, 221-243 (2004).
MSC:  35J15 30C15 30C40
PDF BibTeX XML Cite

Methods of complex analysis in partial differential equations with applications. (English) Zbl 0644.35005

Canadian Mathematical Society Series of Monographs and Advanced Texts; Wiley-Interscience Publication. New York etc: Wiley. xiv, 394 p. £47.50 (1988).
Reviewer: A.G.Ramm
MSC:  35-02 35C15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

Classification